Hey there! Sign in to join this conversationNew here? Join for free
    Offline

    1
    ReputationRep:
    (Original post by mos-cow)
    anyone know if it matters when i start the pill again?
    Yeah it does, you're supposed to take it while you're on your period I *think*. You should have a leaflet in the box, give it a read, or talk to your doctor
    Offline

    3
    ReputationRep:
    (Original post by mos-cow)
    anyone know if it matters when i start the pill again?
    You can either start now or wait til the next period.

    To start now: You have to make sure you have additional contraception on the first 7 days of taking the pills. Id say best to give it 10 days, just incase that little white pills' not working hard enough!:p:

    To start later: just wait until you get your next period and take it on the first day of your period.
    Offline

    1
    ReputationRep:
    (Original post by FireDeuce)
    I maintain Cilest has no contraceptive properties other than killing one's sex drive.
    REALLY?? I've never noticed but thinking about it, that sounds about right
    Are there any pills that don't affect libido?
    Offline

    0
    ReputationRep:
    im on Loestren 30 and has also killed my sex drive! and iv been on it for about 2 years! have only recently reaslied thats prob whats to blame tho so am thinking of coming off and seeing what its like!
    Offline

    1
    ReputationRep:
    The best thing to do is really try all sorts of pills, and please please do not be afraid to mention this to your doctor...they're here to help!

    Don't worry, pills affect everyone in different ways. I'm on microgynon 30 atm, and my breasts have gone up a cup size and my libido has gone the same way:P felt sick and horrible the first few weeks when regulating though but definitely worth it! So I'm sure your pill is out there somewhere if we've had totally different experiences!
    Offline

    0
    ReputationRep:
    Hm the problem for me has been weight gain! I've been taking microgynon for about a year and a half and had a check up the other day, the doctor made me get back on the scales because he didn't believe how much I had put on! :mad:
    Offline

    1
    ReputationRep:
    Yeah it does take a bit of getting used to. I've been on the pill since I was 14, (11 years!!) and I stopped taking it alltogether around March. It's taken a few months to "get back to normal", but I tell you girls.. I'm like a dog on heat. I'm actually climbing the walls and it's horrible. I'm thinking of going back on it just so I'm not having filthy thoughts about the 40-somethings in the gym every morning and looking dreamily at everything with a penis that crosses my path. In a sexless relationship so I'm not getting any either way. Sucks to be me. Sorry for the rant.
    Offline

    15
    ReputationRep:
    The first time I went on M30 it was fine, the second my sex drive disappeared completely - as did my ability to *cough* do anything and then the third time I went back it was fine again :dontknow:
    Offline

    11
    ReputationRep:
    I put on 10kg because of Cilest and it made me lose my sex drive too.. now with Yasmin I lost weight and I don't have any complaints..
    Offline

    0
    ReputationRep:
    does anyone know of any other low eostrogen (sp) pills? loestren is the only 1 i know of (im not allowed on normal ones due to family health history)
    would love to try a different 1 but dont know of any to ask for!
    Offline

    1
    ReputationRep:
    (Original post by inksplodge)
    Haha, I've been on it for well over a year and a half so it'd be weird to suddenly go 'oh and by the way...' Suppose it can't hurt but :redface:
    i'm in this same situation! it's gone too long now...it'd jst be even more awkward!
    i've come with a plan to go off the pill, then i can go back to the doctor and be like "i want to go back on the pill, but when i came off it i noticed that my sex drive increased, so i think the pill might have been affecting it, without me notcing..."
    probably actually not any less embarrassing..hmmmmmm
    Offline

    0
    ReputationRep:
    hmmmmmmmmmmm maybe i should change the pill im on?.... microgynon30 is good so far cos i havent put on weight... i havent become pregnant (i hope)..my skins cleared up a bit... but thats it... no bigger boobs... lowered sex drive... gives me headaches (i think its due to pill) ... makes me more lazyyyyy and just generally seem to feel more ill than usuall...
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: August 6, 2009
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Would you like to hibernate through the winter months?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.